# SDR DHL2001366021

- Difficulty date: August 5, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPPER MAIN DECK SMOKE DETECTORS FWD LT AND RT WILL NOT EXTINGUISH.  COOLED A/C WITH A/C CART AFTER A/C COOLED SYSTEM, TESTED NORMAL PER A300 M/M 26-11-14.
